# SDR A6WA2017092645296

- Difficulty date: September 21, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 34,537 hours, 34,166 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Nr 2 Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A NR 2 IDG CAUTION MESSAGE IN FLIGHT AT 10,000 FT, RETURNED TO DEPARTURE.    INSPECTED THE NR 2 ENGINE IDG AND SERVICED WITH 5 PUMPS OF OIL.  OPS CHECKED GOOD IAW AMM 24-11-00. 
FOUND A DISCONNECTED WIRE ON CONNECTER P22EZ.  REPAIRED IAW ESPM 20-17-10 OPS CHECKED GOOD.
